Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on almost-universal forms


Author: P. R. Halmos
Journal: Bull. Amer. Math. Soc. 44 (1938), 141-144
DOI: https://doi.org/10.1090/S0002-9904-1938-06709-2
This work is cited by: Bull. Amer. Math. Soc., Volume 46, Number 4 (1940), 291--291
MathSciNet review: 1563697
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06709-2